# SDR AALA20071180

- Difficulty date: June 26, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT ROWS 7 TO AFT OF LAVATORY D DOOR INOP.  REPLACED PATH FLOOR EMERGENCY LIGHTING CABLE FEED AT SEAT ROW 24 FOR EMERGENCY LIGHTING AT SEAT ROWS 7 TO AFT OF LAVATORY D DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
